# SDR AALA20030697

- Difficulty date: June 26, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN TAIL CONE AREA INOPERATIVE.  TIGHTENED EMERGENCY EXIT LIGHT CONNECTOR ON BOTTOM CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
